# SDR SWIA202157757

- Difficulty date: March 3, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 311.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OF REMOVAL OF INNER SKIN FOUND FWD FORMER FS 311.75 PN 601R318024-3  IS CORRODED AT UPPER TENSION ROD CUT OUT.     (C-CHECK RO 4/22/2021)    REMOVED AND INSTALLED NEW PAX DOOR FWD FORMER  FS311.75 REF-CRJ-700 SRM 51-42-06-001-001 A01 AND DWG 601R318031 REV A,LEAK CHEK GOOD. / COMPLIED WITH TASK 51-900-1002-SKY
